Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44522
Title: An approach to determine unsupported non-dominated solutions in bicriteria integer linear programs
Authors: Clímaco, João C. N. 
Pascoal, Marta 
Issue Date: 2016
Publisher: Taylor & Francis
Serial title, monograph or event: INFOR: Information Systems and Operational Research
Volume: 54
Issue: 4
Abstract: In this paper, we introduce a method for finding both supported and unsupported non-dominated solutions of a bicriteria integer linear program (BCILP). One-phase and two-phase implementations of the method are described, and their interactive versions are outlined. The one-phase method and the second phase of the other are based on the minimization of weighted Chebyshev distances to well-chosen reference points. The dynamic change of reference point proposed here makes this method particularly suitable for interactive approaches. Computational experiments on random instances of three classes of BCILP are reported and discussed. The implementation of the proposed method as a method to approximate the set of non-dominated solutions is described and evaluated in computational terms.
URI: http://hdl.handle.net/10316/44522
DOI: 10.1080/03155986.2016.1214448
10.1080/03155986.2016.1214448
Rights: embargoedAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
2016ClimacoPascoal.pdf553.63 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 10

1
checked on Jul 2, 2021

Page view(s) 20

650
checked on Jul 22, 2021

Download(s) 50

340
checked on Jul 22, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.